Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 1523825, 13 pages
https://doi.org/10.1155/2017/1523825
Research Article

Observer-Based Controller Design for a Class of Nonlinear Networked Control Systems with Random Time-Delays Modeled by Markov Chains

School of Engineering, Huzhou University, Huzhou, Zhejiang 313000, China

Correspondence should be addressed to Yanfeng Wang; moc.361@fyw9002uen

Received 3 January 2017; Revised 14 February 2017; Accepted 1 March 2017; Published 30 March 2017

Academic Editor: Lei Zou

Copyright © 2017 Yanfeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfeng Wang, Peiliang Wang, Zuxin Li, and Huiying Chen, “Observer-Based Controller Design for a Class of Nonlinear Networked Control Systems with Random Time-Delays Modeled by Markov Chains,” Journal of Control Science and Engineering, vol. 2017, Article ID 1523825, 13 pages, 2017. https://doi.org/10.1155/2017/1523825.